# SDR SWAA2021102832844

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,637 hours, 43,807 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT WINDOW LIGHT INOP ; / [01] RELAMPED RIGHT EMERGENCY EXIT WINDOW LIGHT PER AMM 33-21-00 OPS CHECK GOOD
